# SDR COEA2011091401900

- Difficulty date: September 14, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N900FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- Aircraft time: 30,620 hours, 34,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53572502206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE / MAJOR REPAIR / LEVEL 2 CORROSION:  DISCREPANCY: FRAME 24 FWD SIDE OF FRAME BETWEEN STR 19L & 20L HAS LEVEL 2 CORROSION.  FABRICATED AND INSTALLED DOUBLER AND INTERCOSTAL PER SRM.
